MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 48MM C; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 48MM C; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that upon the liner did not fit well into the cup.The surgeon repeatedly tapped the cup, which loosened and caused a fracture of the acetabulum.There was an approximate 15-minute delay due to difficulty with the procedure and product replacement.This product was not used.It was reported that surgical technique was utilized.After surgery, this liner was placed in the cup for confirmation and could be inserted.There was no reported serious injury.No additional information available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 30103203, lot# 66338871 g7 vit e neutral lnr 32mm.G2: foreign: country: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;g3;h2;h3;h6.The product was returned and evaluated.Visual examination of the returned product identified that the shell was returned with the liner inside.There were signs of use with some debris inside the coating of the shell and some gouging on the liner.The plug was also removed prior to the receipt of the devices.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.The devices were returned assembled.It is unknown why the devices weren't assembling during surgery, even though it was indicated that the devices were able to assemble post operatively.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 OSSEOTI 3 HOLE SHELL 48MM C
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18825078
Report Number0001825034-2024-00595
Device Sequence Number7934845
Product Code LPH
UDI-Device Identifier00887868355868
UDI-Public(01)00887868355868(17)330711(10)65901403
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010242
Device Lot Number65901403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown